Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Ask a Urologist   »  

After masturbation experiencing bloating, constipation, fever, headache, frequent urination, ankle pain. Why didn't antacids, pantocid help?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Dear doctor, I have a problem for the past 6 years. If I masturbate hard or have sex hardly, I used to get the following problems. So-far I managed with Norflox-400(2times a day after food - suggested by a general doctor). Cures temporarily and comes back if I ejaculate hardly. This makes my sexual life difficult. Pls give me a permanent remedy.
1. Stomach bloating and frequent gas output by mouth as well as via ass.
2. Heavy constipation
3. Mild fever and Mild headache
4. Frequent urination
5. Ankle pain in left leg (Right leg is artificial, AK amputee due to osteosarcoma RT tibia about 17 years before)

I used to XXXXXXX general doctor and gastroenterology doctor every time and all the test reports were normal so-far.

Pantaprazole or pantocid, Antacids are tried, but no cure.

Pls help.
Posted Tue, 1 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rajiv goel 3 hours later

Thank you for posting your query.

I have reviewed your complaints and it appears that your prostatic secretions released during ejaculation cause repeated hence all the symptoms.

You need to see a urologist. Your urologist might put on an alpha blocker and you should send expressed prostatic secretions for culture and sensitivity. Based on which the appropriate antibiotic can be chosen.

Hope I have answered your query. Please write back if you have additional concerns.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Follow-up: After masturbation experiencing bloating, constipation, fever, headache, frequent urination, ankle pain. Why didn't antacids, pantocid help? 14 hours later
Dear Doctor,

Sure Doctor. I will XXXXXXX an Urologist today.

I forgot to mention, I met the Urologists also. Alpha blocker never been told by any urologist.
Urine culture and routine test has been taken every time and report has been normal so-far.

I would like to add some more points.

Now Norflox-400 is not responding. Hence I could not treat this. The result is, along with above problems following problems are started.

1. Skin problem (itching at different different places) & it is not responding for any dermatology medicines/ creams.
2. BP raised considerably (140/95) - No response to medication for BP tablets.
2. Point pain in the left chest/heart. - ECG and Troponin T - normal result
3. Neck pain

Due to above problems and tiredness, i was not masturbating or having sex for about one month. The problems came down slowly and i felt OK.

Last week I masturbated/had sex hardly and now the above problems are coming one by one. Norflox-400 has not been tried for this phase, as i wanted to correct this problem permanently.

Will the antibiotic (as per your reply) give permanent cure?.
If it is temporary cure, what should be next step?.

Please suggest.
Answered by Dr. Rajiv goel 3 hours later


As already mentioned there is no permanent cure for prostatitis but patients do experience relief of symptoms for sustained duration. You need to get EPS (Expressed Prostatic Secretion) culture done. You can start on Norflox again.

Consult your urologist and drop in a hint of starting alpha blocker. Alpha blocker shall give you reasonable and durable response.

Hope this helps.

Above answer was peer-reviewed by
Follow-up: After masturbation experiencing bloating, constipation, fever, headache, frequent urination, ankle pain. Why didn't antacids, pantocid help? 9 days later
Dear Doctor,

I met an Urologist a week back. Further to his prescription, urine culture & sensitivity and semen culture test has been done. "No Growth" is the result. Also the doctor prescribed Rapilif 8 (Silodosin capsule) and Levoflox-500 each one per day for 7days. No significant improvement, but i got a mild stomach pain, diarrhea(solid only, but 2-3times a day) and uneasiness at the prostate area apart from the body tiredness(not able to be active).

Today i met the urologist again. The Dr. told me "Chronic Nonbacterial Prostatitis" is i have and he prescribed Noroxin OD for 7days.

I have mentioned that, my stomach is not OK to take further antibiotic. But the doctor wanted to study more. the Dr. told me to do self massage on the prostate by inserting through anus from front. The Dr. whom i met, is not happy with this kind of internet based Q&As. So I am back with more questions with you.
* I have no significant improvement after taking Silodosin (hope this is alpha blocker) for 7days. Why it is so?. Am i having different/additional problems?. or is it a slower curing process?.
* My problems getting reduced if i have sex without strain and the problem getting worse if i masturbate. What is getting affected and is it possible solve this by surgery?.
* If i do self massage on prostate, is it safe or will it lead to different problem?.
* As my stomach is not OK for further antibiotic, is there any alternate?
* Is there any natural way to control this without taking antibiotic?

Pls help me to get rid of this problem. Thank you in advance.
Answered by Dr. Rajiv goel 34 minutes later

Thank you for writing back.

Many a patient may not benefit from alpha blocker and hence your non response to silodosin. As your stomch is upset I shall suggest you to stop all antibiotics and let the gastritis settle down.

Frequent intercourse is a known treatment methodology for lot of patients and they do very well wth regular intercourse. Self massage is pretty difficult to practice and I shall suggest you to have more frequent intercourse rather than self massage. It shall do the same job.

In addition, you should sit in lukewarm water twice daily to give hot fomentation to the prostate and thus improve the symptoms.

Question of surgery does not arise; don't even think about it; it shall make it worse for you.

Hope this answers your query. Please accept this answer if you have no further questions.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor